Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 225–236 (Mi mz6540)  

Subdivision of class of functions representable by sequences of dirichlet polynomials

L. A. Leont'eva, T. A. Leont'eva


Full text: PDF file (738 kB)

English version:
Mathematical Notes, 1980, 27:2, 108–115

Bibliographic databases:

UDC: 517
Received: 21.11.1978

Citation: L. A. Leont'eva, T. A. Leont'eva, “Subdivision of class of functions representable by sequences of dirichlet polynomials”, Mat. Zametki, 27:2 (1980), 225–236; Math. Notes, 27:2 (1980), 108–115

Citation in format AMSBIB
\Bibitem{LeoLeo80}
\by L.~A.~Leont'eva, T.~A.~Leont'eva
\paper Subdivision of class of functions representable by sequences of dirichlet polynomials
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 225--236
\mathnet{http://mi.mathnet.ru/mz6540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568400}
\zmath{https://zbmath.org/?q=an:0443.30031|0433.30017}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 108--115
\crossref{https://doi.org/10.1007/BF01143009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6540
  • http://mi.mathnet.ru/eng/mz/v27/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021